Real Analysis Exchange

A Note on the Distribution of Digits in Triadic Expansions

Antonis Bisbas

Full-text: Open access

Abstract

We estimate the Hausdorff dimension of some Borel sets determined by the digits in triadic expansions.

Article information

Source
Real Anal. Exchange, Volume 23, Number 2 (1999), 545-552.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1337001364

Mathematical Reviews number (MathSciNet)
MR1639972

Zentralblatt MATH identifier
0943.28009

Subjects
Primary: 28A78: Hausdorff and packing measures

Keywords
{Hausdorff dimension} {multifractal}

Citation

Bisbas, Antonis. A Note on the Distribution of Digits in Triadic Expansions. Real Anal. Exchange 23 (1999), no. 2, 545--552. https://projecteuclid.org/euclid.rae/1337001364


Export citation